BibTeX record journals/cg/OzturkKBG08

download as .bib file

@article{DBLP:journals/cg/OzturkKBG08,
  author    = {Aydin {\"{O}}zt{\"{u}}rk and
               Murat Kurt and
               Ahmet Bilgili and
               Cengiz Gungor},
  title     = {Linear approximation of Bidirectional Reflectance Distribution Functions},
  journal   = {Computers {\&} Graphics},
  volume    = {32},
  number    = {2},
  pages     = {149--158},
  year      = {2008},
  url       = {http://dx.doi.org/10.1016/j.cag.2008.01.004},
  doi       = {10.1016/j.cag.2008.01.004},
  timestamp = {Fri, 12 Nov 2010 12:00:29 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cg/OzturkKBG08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}